Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 261, NWS State College, PA

August 18, 2019Cameron County, Clinton County, Potter County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 18, 2019, 2:28 PM EDT for Cameron County, Clinton County, Potter County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2019, 2:28 PM EDT (18:28 UTC)
Expired
Aug 18, 2019, 3:30 PM EDT
In force
62 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cameron County, PA, Clinton County, PA, Potter County, PA

The radar

The State College radar (KCCX), 60 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

075 
WUUS51 KCTP 181828
SVRCTP
PAC023-035-105-181930-
/O.NEW.KCTP.SV.W.0261.190818T1828Z-190818T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
228 PM EDT Sun Aug 18 2019

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southeastern Potter County in north central Pennsylvania...
  Southeastern Cameron County in north central Pennsylvania...
  Northwestern Clinton County in north central Pennsylvania...

* Until 330 PM EDT.

* At 228 PM EDT, a severe thunderstorm was located over Kettle Creek
  State Park, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* Locations impacted include...
  Cameron, Wharton, Renovo, South Renovo, Cross Fork, Westport,
  Stevenson Dam, Tamarack, Kettle Creek State Park, Hyner, Ole Bull
  State Park and Driftwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

LAT...LON 4144 7760 4143 7758 4130 7756 4127 7823
      4149 7817 4166 7760
TIME...MOT...LOC 1828Z 257DEG 28KT 4139 7797 

HAIL...1.00IN
WIND...60MPH
 
$$

Gartner
2 follow-up statements
499 
WWUS51 KCTP 181851
SVSCTP

Severe Weather Statement
National Weather Service State College PA
251 PM EDT Sun Aug 18 2019

PAC023-035-105-181930-
/O.CON.KCTP.SV.W.0261.000000T0000Z-190818T1930Z/
Potter PA-Cameron PA-Clinton PA-
251 PM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN POTTER...SOUTHEASTERN CAMERON AND NORTHWESTERN
CLINTON COUNTIES...

At 251 PM EDT, a severe thunderstorm was located near Cross Fork,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Renovo, South Renovo, Cross Fork, Westport, Tamarack, Kettle Creek
State Park, Hyner, Ole Bull State Park, Stevenson Dam and Driftwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 4144 7760 4143 7758 4130 7756 4127 7823
      4133 7821 4145 7792 4161 7760
TIME...MOT...LOC 1851Z 257DEG 28KT 4143 7773 

HAIL...1.00IN
WIND...60MPH
 
$$

Banghoff
012 
WWUS51 KCTP 181904
SVSCTP

Severe Weather Statement
National Weather Service State College PA
304 PM EDT Sun Aug 18 2019

PAC023-105-181912-
/O.CAN.KCTP.SV.W.0261.000000T0000Z-190818T1930Z/
Potter PA-Cameron PA-
304 PM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTER AND
SOUTHEASTERN CAMERON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4144 7760 4143 7758 4130 7756 4128 7802
      4148 7762 4148 7760
TIME...MOT...LOC 1902Z 257DEG 28KT 4145 7761 

$$

PAC035-181930-
/O.CON.KCTP.SV.W.0261.000000T0000Z-190818T1930Z/
Clinton PA-
304 PM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN CLINTON COUNTY...

At 302 PM EDT, a severe thunderstorm was located near Slate Run,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Renovo, South Renovo, Westport and Hyner. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 4144 7760 4143 7758 4130 7756 4128 7802
      4148 7762 4148 7760
TIME...MOT...LOC 1902Z 257DEG 28KT 4145 7761 

HAIL...1.00IN
WIND...60MPH
 
$$

Banghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 12:02 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Aug 18, 12:02 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service State College PA
1202 PM EDT Sun Aug 18 2019

.SYNOPSIS...

Heat and humidity will increase further into early this coming
week and a meandering trough of low pressure will keep the
mention of mainly afternoon and evening showers and
thunderstorms in the forecast through mid week. Cooler and much
less humid air will arrive for Thursday through Saturday with
dry conditions expected.

&&

.NEAR TERM /THROUGH TONIGHT/...

Early morning fog and low clouds have burned off with most of
the region now bright and sunny. An earlier line of storms moved
through my NRN Mountains and diminished, and a new line of
storms has formed in the axis of highest CAPE from NW McKean
down through ERN Warren and Forest Counties. This is associated
with an instability line that can be seen on the satellite and
should be the instigator for additional showers/storms as we
continue to heat up the atmosphere.

The HRRR has not been much help in this environment over the
last few days, and today keeps most of the area rain free
through at least mid afternoon. With the CAPEs expected to
exceed 2000J over the western slice of the region, and also over
the SERN zones where dewpoints are in the low to mid 70s, it
would seem logical that these two areas will be the most likely
to light up as we get deeper into the day. Warmer mid level
temps over the SE will likely act to hinder developments
relative to the western areas where mid levels are cooler and
winds aloft are stronger.

SPC has outlooked the northern third of the state with a
Marginal Risk for severe with isolated strong wind gusts will
be the main threat. With a very humid airmass in place, HPC has
highlighted most of the region with a Marginal Risk for
excessive rain as well.

High temps this afternoon will vary from the L-M 80s across the
Northern and Western Mtns to the L90s in the Susq Valley and
adjacent Scent Valleys. Heat indices will top out near 100 for a
couple of hours during max heating.

It will remain muggy tonight with lows ranging from the low 60s
over the north to around 70F SE.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Scattered, diurnally-driven convection is expected again on
Monday.

A hot and humid Monday is on tap with heat indices near 100 for
much central PA in the valleys. Scattered afternoon and evening
showers and thunderstorms may knock some temps down but it will
feel muggy. Moderate capes in the 1000-2000 j/kg range could
support a few strong storms, but fairly weak 0-6km shear
suggests little risk of organized severe weather.

Model soundings indicate max temps will be about 1-3F warmer
than Saturday, with highs ranging from the low 80s along the NY
border to the lower 90s in the valleys of southern Pa. The
combination of heat and humidity will likely drive heat indices
into the upper 90s over the Lower Susq Valley for a few hours
again Monday afternoon.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Guidance continues to show a fairly vigorous upper trough
crossing the northeast quadrant of the lower 48 this period.
Within the upper trough, there are still smaller scale detail
differences that will affect progression/speed of the leading
surface cold front and will take more time to be resolved. The
cold front will be a focus for convection as it pushes southeast
Wed-Thu. While predictability is too low and limited at this
range, severe storm risk upgrades are possible into the short
term.

Late-summer heat episode continues into midweek with max temperature
anomalies +5-10F above normal on Wednesday. At this time, expect
Thursday to be the transition day with a relative cooling trend and
push of drier air throttling temps back to near/slightly below avg.
Friday into the weekend. Lower humidity will spell pleasant days and
comfortably cool nights.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...

All terminals have seen the early fog and stratus burn off and
are VFR as of late morning. This will continue with brief
restrictions developing at terminals affected by the afternoon
and evening scattered showers and thunderstorms. Confidence in
coverage and timing is too low at this point to include in the
TAFs.

Abundant low level moisture, light winds and at least partial
clearing should favor fog formation again late tonight into
early Monday morning.

.Outlook...

Mon-Wed...Rounds of PM showers/thunderstorms. Late night and
early morning fog/low clouds.

Thu...Trending VFR northwest; chance of t-storms southeast.
FROPA Thursday night.

&&

.CLIMATE...
Record max temperatures for August 19:

Harrisburg 		97 in 1966
Williamsport 	94 in 1899
Altoona 		91 in 1983
Bradford 		86 in 1978
State College 	96 in 1899

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...La Corte/Lambert
NEAR TERM...Fitzgerald/La Corte/Lambert
SHORT TERM...Fitzgerald/La Corte/Lambert
LONG TERM...Steinbugl
AVIATION...La Corte/Steinbugl
CLIMATE...
Hazardous weather outlook, Aug 18, 5:20 AM EDT, 9 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
520 AM EDT Sun Aug 18 2019

PAZ019-024>028-045-046-049>053-190930-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-
520 AM EDT Sun Aug 18 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Scattered to numerous late day showers and thunderstorms will
occur today. A few of the storms will become strong to severe
thunderstorms with gusty winds, locally heavy rain and frequent
lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heat indices around 100 degrees likely both Monday and Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033>036-056>059-063>066-190930-
Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
520 AM EDT Sun Aug 18 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Scattered late afternoon and early evening showers and thunderstorms
will occur today. A few of the storms will become strong to severe
thunderstorms with gusty winds, locally heavy rain and frequent
lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heat indices around 100 degrees likely both Monday and Tuesday
afternoon.

Additional strong to locally severe thunderstorms, containing heavy
rain and gusty winds, will occur each afternoon Monday through
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-010>012-017-018-037-041-042-190930-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Tioga-Northern Lycoming-Sullivan-
520 AM EDT Sun Aug 18 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Scattered to numerous late afternoon and early evening showers and
thunderstorms will occur today. A few of the storms will become
strong to severe thunderstorms with gusty winds, locally heavy rain
and frequent lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional strong to locally severe thunderstorms, containing heavy
rain and gusty winds, will occur each afternoon Monday through
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Aug 18, 1:18 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service State College PA
118 PM EDT Sun Aug 18 2019

PAZ010-011-181800-
Cameron PA-Elk PA-
118 PM EDT Sun Aug 18 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ELK AND CAMERON
COUNTIES UNTIL 200 PM EDT...

At 118 PM EDT, Doppler radar indicated a strong thunderstorm over
Force, moving northeast at 20 mph.

Wind gusts of up to 55 mph and pea size hail are possible.

Locations impacted include...
St. Marys, Cameron, Emporium, Force, Benezette, Stevenson Dam, Medix
Run, Truman, Hicks Run, Kersey, Weedville and Driftwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4142 7799 4139 7799 4124 7850 4125 7852
      4142 7867 4153 7812
TIME...MOT...LOC 1718Z 244DEG 19KT 4130 7849

Banghoff
Local storm report, Aug 18, 1:33 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     EAST KANE               41.65N  78.79W
08/18/2019                   MCKEAN             PA   911 CALL CENTER

            TREE ON WIRES ALONG HIGHLAND ROAD.

&&

EVENT NUMBER CTP1901662

JRB
Local storm report, Aug 18, 1:35 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     TSTM WND DMG     1 S PORT ALLEGANY       41.80N  78.28W
08/18/2019                   MCKEAN             PA   911 CALL CENTER

            MULTIPLE TREES DOWN ALONG ROUTE 155 AND ON LOWER
            PORTAGE RD.

&&

EVENT NUMBER CTP1901663

JRB
Special weather statement, Aug 18, 1:51 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service State College PA
151 PM EDT Sun Aug 18 2019

PAZ017-181830-
Clearfield PA-
151 PM EDT Sun Aug 18 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLEARFIELD COUNTY UNTIL
230 PM EDT...

At 151 PM EDT, Doppler radar indicated a strong thunderstorm over
DuBois, moving east at 25 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
DuBois, Clearfield, Sandy, Penfield, Plymptonville, Rockton, Parker
Dam State Park, Lecontes Mills, S.B. Elliot State Park, Falls Creek,
Troutville, Treasure Lake, Clearfield-Lawrence Airport and Penn State
Dubois.

LAT...LON 4120 7877 4120 7870 4121 7868 4124 7844
      4123 7825 4103 7822 4101 7879 4108 7881
      4114 7880
TIME...MOT...LOC 1751Z 261DEG 23KT 4112 7871

Martin
Local storm report, Aug 18, 2:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND DMG     RIDGWAY                 41.43N  78.73W
08/18/2019                   ELK                PA   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN ON WIRES INCLUDING ON
            ROCKY ROAD AND AT LAZY RIVER CANOE RENTAL.

&&

EVENT NUMBER CTP1901664

JRB
Local storm report, Aug 18, 2:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
218 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             EMPORIUM                41.51N  78.24W
08/18/2019  M1.00 INCH       CAMERON            PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1901665

JRB

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:35 PM EDTSpecial Weather StatementCTPCambria25 min
Aug 18, 8:16 AM EDTSpecial Weather StatementCTPWarren44 min
Aug 18, 12:37 PM EDTSpecial Weather StatementCTPMcKean38 min
Aug 18, 12:40 PM EDTSpecial Weather StatementCTPPotter50 min
Aug 18, 12:44 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean76 min
Aug 18, 1:18 PM EDTSpecial Weather StatementCTPCameron42 min
Aug 18, 1:36 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Potter54 min
Aug 18, 1:51 PM EDTSpecial Weather StatementCTPClearfield39 min
Aug 18, 2:02 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Clinton58 min
Aug 18, 2:09 PM EDTSevere Thunderstorm WarningCTPTioga81 min
Aug 18, 2:45 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming60 min
Aug 18, 3:33 PM EDTSpecial Weather StatementCTPCentre12 min
Aug 18, 3:34 PM EDTSevere Thunderstorm WarningCTPCentre56 min
Aug 18, 3:36 PM EDTSpecial Weather StatementCTPCambria24 min
Aug 18, 3:39 PM EDTSpecial Weather StatementCTPSomerset21 min
Aug 18, 3:55 PM EDTSpecial Weather StatementCTPClearfield20 min
Aug 18, 3:58 PM EDTSpecial Weather StatementCTPLycoming, Sullivan32 min
Aug 18, 4:18 PM EDTSpecial Weather StatementCTPLancaster12 min
Aug 18, 4:29 PM EDTSpecial Weather StatementCTPLancaster16 min
Aug 18, 4:33 PM EDTSpecial Weather StatementCTPMontour, Union27 min
Aug 18, 4:34 PM EDTSpecial Weather StatementCTPCentre26 min
Aug 18, 4:43 PM EDTSpecial Weather StatementCTPBedford17 min
Aug 18, 4:44 PM EDTSpecial Weather StatementCTPColumbia16 min
Aug 18, 4:55 PM EDTSpecial Weather StatementCTPBlair35 min
Aug 18, 5:03 PM EDTAreal Flood AdvisoryCTPLancaster117 min
Aug 18, 5:05 PM EDTSpecial Weather StatementCTPColumbia, Montour25 min
Aug 18, 5:06 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin24 min
Aug 18, 5:21 PM EDTSpecial Weather StatementCTPMcKean24 min
Aug 18, 5:25 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin50 min
Aug 18, 5:31 PM EDTSpecial Weather StatementCTPYork29 min
Aug 18, 5:36 PM EDTSpecial Weather StatementCTPSchuylkill24 min
Aug 18, 5:38 PM EDTSpecial Weather StatementCTPFulton22 min
Aug 18, 5:47 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Aug 18, 6:01 PM EDTSevere Thunderstorm WarningCTPPerry44 min
Aug 18, 6:21 PM EDTSpecial Weather StatementCTPSchuylkill24 min
Aug 18, 6:24 PM EDTSpecial Weather StatementCTPElk21 min
Aug 18, 6:30 PM EDTSpecial Weather StatementCTPFranklin30 min
Aug 18, 6:30 PM EDTSevere Thunderstorm WarningCTPElk44 min
Aug 18, 6:43 PM EDTSpecial Weather StatementCTPSchuylkill32 min
Aug 18, 6:45 PM EDTSpecial Weather StatementCTPCameron15 min
Aug 18, 6:46 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Aug 18, 7:04 PM EDTSpecial Weather StatementCTPCameron26 min
Aug 18, 7:22 PM EDTSpecial Weather StatementCTPLebanon23 min
Aug 18, 7:44 PM EDTSpecial Weather StatementCTPLebanon31 min
Aug 18, 7:53 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon55 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.